MAUDE Adverse Event Report: COLOPLAST A/S EXAIR; SURGICAL MESH

COLOPLAST A/S EXAIR; SURGICAL MESH
Model Number 5010002400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device had experienced urinary infection, frequent moderate and acute public pain.Polyuria, burning on urination and nausea.Abdomen sensitive to palpation.C/o persistent rectal prolapse, groin, pelvic and coccyx pain.Difficulty with urination, decrease in muscular mass.Ct abdomen and pelvis performed for pelvic pain possibly associated with the vaginal mesh.

Brand Name
EXAIR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12520030
Report Number2125050-2021-01358
Device Sequence Number19906235
Product Code OTP
UDI-Device Identifier05708932459457
UDI-Public05708932459457
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5010002400
Device Catalogue Number501000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1